# SDR UALA2009103003397

- Difficulty date: October 29, 2009
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 55,873 hours, 10,508 cycles
- Engine: Pwa PW4077
- Engine time: 49,369 hours, 9,165 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 49,369 hours, 9,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 STG BLADES HAVE DAMAGE AT ROOT.  NR1 ENG BOROSCOPE FOR PARAMETER SHIFT. STG 7 HAS TIP TORN OFF THRU AREA F AND NUMEROUS BLADES DAMAGED AT ALL STAGES. REPLACED ENG NR1.
